# SDR DHL9780444C

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fail Monitor
- Part number: 108355
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NAV MONITOR FAIL SYSTEM SHOWS GREEN ARROW POINTING TO CAPTAINS SIDE ALL TIME.  REPLACED FAIL MONITOR PER MM 34-0-4.
